# SDR TXHA20110824001

- Difficulty date: August 22, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N808KR
- Make and model: Stbros SD360
- Aircraft serial: SH3734
- Aircraft time: 25,946 hours, 33,980 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: 104343001
- Part serial: DRG733785
- Condition: Leaking
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE HYD LT LIGHT ILLUMINATED, WHEN GEAR WAS RETRACTED.  RETURNED TO DEPARTURE BASE. ACFT HYD SYS WAS SERVICED AND ACFT DEPARTED WITHOUT FURTHER INCIDENT.
